Jackknife Euclidean Likelihood-Based Inference for Spearman's Rho

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


We discuss jackknife Euclidean likelihood-based inference methods, with a special focus on the construction of confidence intervals for Spearman's rho. We show that a Wilks's theorem holds for jackknife Euclidean likelihood, and based on it we construct confidence intervals for Spearman's rho. In a simulation study we examine the performance of our method, and a fire insurance claims database is used for its illustration.
Original languageUnknown
Pages (from-to)487-492
JournalNorth American Actuarial Journal
Issue number4
Publication statusPublished - 1 Jan 2012

Cite this